# SDR ASOA200901373

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST BL 0.0 LT SIDE HAS INDICATION NOTED AT WL 69 AFT FLANGE RADIUS APPROX .2" IN LENGTH 605 FSH FAILED NDT INSP.  REMOVED POST ASSY IAW SRM 51-42-06 AND 51-42-21.  POST ASSY INSTALLED  AND NEW STIFFNERS IAW REO 601R-53-41-1125  COMPLIED WITH EC/TC REO 601R-53-41-1125 IAW REO 601R-53-41-1125.
